Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2020, Volume 310, Pages 161–175 (Mi tm4099)  

Asymptotic Estimates for Singular Integrals of Fractions Whose Denominators Contain Products of Block Quadratic Forms

A. V. Dymov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A nontrivial upper bound is obtained for integrals over $\mathbb R^{dM}$ of ratios of the form $G(x)/\prod _{\alpha =1}^{\mathcal A} (Q_\alpha (x)+i\nu \Gamma _\alpha (x))$ with $\nu \to 0$, where $Q_\alpha $ are real quadratic forms composed of $d\times d$ blocks, $\Gamma _\alpha $ are real functions bounded away from zero, and $G$ is a function with sufficiently fast decay at infinity. Such integrals arise in wave turbulence theory; in particular, they play a key role in the recent papers by S. B. Kuksin and the author devoted to the rigorous study of the four-wave interaction. The analysis of these integrals reduces to the analysis of rapidly oscillating integrals whose phase function is quadratic in a part of variables and linear in the other part of variables and may be highly degenerate.

Funding Agency Grant Number
Russian Science Foundation 19-71-30012
This work is supported by the Russian Science Foundation under grant 19-71-30012.


DOI: https://doi.org/10.4213/tm4099

Full text: PDF file (262 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 310, 148–162

Bibliographic databases:

UDC: 517.3
Received: December 21, 2019
Revised: December 21, 2019
Accepted: April 18, 2020

Citation: A. V. Dymov, “Asymptotic Estimates for Singular Integrals of Fractions Whose Denominators Contain Products of Block Quadratic Forms”, Selected issues of mathematics and mechanics, Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov, Trudy Mat. Inst. Steklova, 310, Steklov Math. Inst., Moscow, 2020, 161–175; Proc. Steklov Inst. Math., 310 (2020), 148–162

Citation in format AMSBIB
\Bibitem{Dym20}
\by A.~V.~Dymov
\paper Asymptotic Estimates for Singular Integrals of Fractions Whose Denominators Contain Products of Block Quadratic Forms
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. On the occasion of the 70th birthday of Academician Valery Vasil'evich Kozlov
\serial Trudy Mat. Inst. Steklova
\yr 2020
\vol 310
\pages 161--175
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4099}
\crossref{https://doi.org/10.4213/tm4099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4173198}
\elib{https://elibrary.ru/item.asp?id=45104032}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 310
\pages 148--162
\crossref{https://doi.org/10.1134/S0081543820050120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000595790500012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097106960}


Linking options:
  • http://mi.mathnet.ru/eng/tm4099
  • https://doi.org/10.4213/tm4099
  • http://mi.mathnet.ru/eng/tm/v310/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:91
    References:5
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021